| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, during preparation when loading into the cartridge haptic was broken.The procedure was completed on the same day, there was no harm to the patient.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
The account indicated the use of a non-qualified associated cartridge.The company model is only qualified for use in the company cartridges.The handpiece and viscoelastic information was not provided.It is unknown if a qualified product was used.The root cause is most likely related to a failure to follow the instruction for use (ifu).The account used an unqualified lens/cartridge combination.The company model is only qualified for use in the company cartridges.Company foldable intra ocular lens (iols) are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Haptic manufacturing is a validated process with multiple inspections to verify the quality of the produced haptic material.These inspections include a verification of the dimensional accuracy, tensile strength, flexibility and cosmetic appearance.The inspections ensure that the material meets all required specifications before it is allocated for use.Due diligence has been performed in an attempt to obtain further information on this event.The account indicated the product was not available to evaluate.The manufacturer internal reference number is: (b)(4).